# SDR 98ZZZX4501

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183090D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116731CP
- Condition: Failed
- Location: Engine
- Part time: 11,299 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON CLIMB, LEFT ENGINE STARTED TO SHAKE.  FOUND NR 14 CYLINDER WITH BROKEN EXHAUST VALVE.
